Existence theorem of periodic positive solutions for the Rayleigh equation of retarded type.
Portugaliae mathematica, Tome 57 (2000) no. 2, pp. 153-160
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_2000__57_2_48773,
author = {Wang, Genqiang and Yan, Jurang},
title = {Existence theorem of periodic positive solutions for the {Rayleigh} equation of retarded type.},
journal = {Portugaliae mathematica},
pages = {153--160},
year = {2000},
volume = {57},
number = {2},
zbl = {0963.34069},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2000__57_2_48773/}
}
TY - JOUR AU - Wang, Genqiang AU - Yan, Jurang TI - Existence theorem of periodic positive solutions for the Rayleigh equation of retarded type. JO - Portugaliae mathematica PY - 2000 SP - 153 EP - 160 VL - 57 IS - 2 UR - http://geodesic.mathdoc.fr/item/PORMA_2000__57_2_48773/ LA - en ID - PORMA_2000__57_2_48773 ER -
Wang, Genqiang; Yan, Jurang. Existence theorem of periodic positive solutions for the Rayleigh equation of retarded type.. Portugaliae mathematica, Tome 57 (2000) no. 2, pp. 153-160. http://geodesic.mathdoc.fr/item/PORMA_2000__57_2_48773/